# SDR REXA201200146

- Difficulty date: January 27, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N8733G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 21,066 hours, 17,984 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Out Of Adjust
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR RETURN RT T/R REV UNLOCK MSG IN FLT.  T/S RT T/R REV UNLOCK MSG IAW FIM 78-30-00.  COULD NOT DUPLICATE ON GROUND.  FOUND STOW SWITCH OUT OF RIG (0.100").  RIGGED STOW, DEPLOY & THROTTLE LOCKOUT MICROSWITCHES IAW AMM 78-37-01.  REMOVED AND REPLACED RELAY 1K4KE FROM JB2 IAW ESPM 20-22-00 & AMM 24-01-02 OP/C GOOD.  T/R DEPLOYS & STOWS BUT NOT GETTING AN AMBER REV ICON.  REMOVED AND REPLACED RT THROTTLE CONTROL GEARBOX IAW AMM 76-11-17 OP/C GOOD.  PERFORMED REACTIVATION OF T/R SYSTEM IAW AMM 78-30-00 OP/C GOOD AT THIS TIME.
